MathSciNet Relay Station
MathSciNet bibliographic data
MR2414992 (2009d:49013) 49J40 (47J20 58E35 91B50)
Gong, X. H.; Yao, J. C. Connectedness of the set of efficient solutions for generalized systems. J. Optim. Theory Appl. 138 (2008), no. 2, 189–196.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement